You are not logged in.


Unread posts

Dear visitor, welcome to FertilityZone . If this is your first visit here, please read the Help. It explains in detail how this page works. To use all features of this page, you should consider registering. Please use the registration form, to register here or read more information about the registration process. If you are already registered, please login here.

Lashes01

Newbie

  • "Lashes01" started this thread

Posts: 3

Reg: Jun 30th 2013

  • Send private message

1

Sunday, June 30th 2013, 7:04pm

Down regging and losing the plot

Hi there everyone.

I need some advice/reassurance. I'm on day 19 of down regging using suprecur nasal spray in preparation for a frozen cycle. But I feel,like I'm losing my mind. I can't stop crying, I feel in the biggest, darkest hole that I can't get out of. My face is swollen, my feet and legs are swollen and there is no sign of af !! Has anyone else suffered with either the dark moods or the unbearable water retention/ swelling?

How long can you down reg for before they call it a day - I'm desperate to stop this horrible, horrible spray.

Love Lashes x x

2angels

Megastar

    United Kingdom

Posts: 5,822

Reg: Aug 7th 2008

Thanks: 278 / 482

  • Send private message

2

Sunday, June 30th 2013, 7:13pm

so sorry you feel so crap

i cant help personally as i never used the spray. i just remember the headaches & mood swings.

have you tried contacting your clinic?

xx

Posts: 977

Reg: May 8th 2012

Location: Hertfordshire

Children: Blessed with one beautiful boy

Thanks: 66 / 0

  • Send private message

3

Sunday, June 30th 2013, 7:46pm

Aww huni I sympathize I know how you are feeling the last medicated fet I did was terrible for side effects so what you're feeling is completely natural I didn't get the water retention but certainly the black moods and tiredness tiredness headaches. Af should arrive soon and then it should feel a little better try and drink plenty of water to help flush the drugs through your body which can limit the side effects. I found the stimms drugs once I started them helped a lot to balance it all out again.

Accupuncture is good too for helping with the side effects if you're not already doing any.
ICSI #1 & FET= BFN
FET #2= BFP early mc

ICSI #2- Sept 13 = :BFP: : D
Pprom at 28 weeks - Freddie James born at 32+4 perfect in every way lurve

Buzzbee

MEMBER

Posts: 1,498

Reg: Apr 14th 2009

Children: A son and daughter - our family is complete :)

What's Up?
Absolutely love being a mum of 2 but OMG it is hard work and very tiring! Wouldn't change it for the world though :)

Thanks: 21 / 28

  • Send private message

4

Sunday, June 30th 2013, 8:10pm

Sorry to hear the drugs are making you feeling down. Downregging is definitely the hardest part of treatment. I think I DR for about 3 weeks or so in total so hopefully you don't have much longer to go. I know it felt like a lifetime and you're just willing to get to the next stage.

If you can try and do things to help you relax - maybe go for a massage. IVF / FET is one of the most stressful things to have to go through.

Is this your first FET? I have everything crossed that it works and the moods and swollen ankles will be so worth it if it does. I have a son through FET so have faith and stay strong. I agree you should ring your clinic to explain how you're feeling and hopefully they can reassure you. Good luck xx
An almost 4 year old son and a 21 month old daughter :)

Lashes01

Newbie

  • "Lashes01" started this thread

Posts: 3

Reg: Jun 30th 2013

  • Send private message

5

Sunday, June 30th 2013, 10:13pm

Thank you buzzbee, Macksie and 2angels.

Somehow knowing you're not the only one helps, in a funny kind of way. Going to call the clinic again tomorrow, they weren't hugely helpful when I called them last week. I'm praying af comes soon then I can start the progynova. This is my first fet from our second IVF cycle and I agree fet is much worse than the short protocols I did for IVF.

Will keep you posted x x

Posts: 314

Reg: Jan 4th 2013

Children: None YET!

Thanks: 4 / 0

  • Send private message

6

Monday, July 1st 2013, 5:57pm

Hi Lashes, I hope u r ok. Hopefully the clinic were able to put ur mind at rest :) . I have just started the nasal spray today, got another 6 weeks to go until I start Gonal-F! I hope I'm one of those people that doesn't have side effects!
3# Clomid BFN 2012
1# IUI injectibles 2012 BFN
1# IVF Feb 2013 - BFN
2# IVF August 2013 - freeze all due to OHSS
1# FET Dec 2013 - BFN
Bring on 2014!!

Lashes01

Newbie

  • "Lashes01" started this thread

Posts: 3

Reg: Jun 30th 2013

  • Send private message

7

Monday, July 1st 2013, 7:55pm

The clinic have really p*ssed me off as they say that the side effects are unrelated to the spray and that I should see my GP. I called my GP and the nearest appt is in 8 days time, I reckon I'll be sectioned by then!!!!

X ;( ?o(

Posts: 314

Reg: Jan 4th 2013

Children: None YET!

Thanks: 4 / 0

  • Send private message

8

Monday, July 1st 2013, 8:45pm

Lashes ring your pharmacist where you pick up your prescriptions... Pharmacist will know more about side effects.... Also I believe what you are experiencing is related to the spray :-(
3# Clomid BFN 2012
1# IUI injectibles 2012 BFN
1# IVF Feb 2013 - BFN
2# IVF August 2013 - freeze all due to OHSS
1# FET Dec 2013 - BFN
Bring on 2014!!

biggreeneyes

Moderator

Posts: 9,616

Reg: Mar 24th 2009

Location: Brighton

Children: A little boy :)

What's Up?
...

Thanks: 586 / 31

  • Send private message

9

Tuesday, July 2nd 2013, 4:18pm

HI Lashes,

I'm so sorry that you are having such a horrible time on the DR drugs. I've not sniffed, but injected but i suffer terribly on DR drugs, so know totally how you are feeling. Its awful, that dark hole is just awful. I suffer with depression anyway so this just really makes it worse. I think you should ring your clinic and demand you speak to a DR, or someone more senior. How ridiculous and unhelpful of them to say your symptoms are not to do with the drugs. How can they know that? If it started after you started taking them, it well could be? Are you drinking lots of water as that can help with the headaches and maybe also with the water retention? If they won't let you speak to anyone more senior, i would call the out of hours emergency number they've given you,as they are usually more senior.

DRing is so horrible, i really hope that following this nasty part you can move on and get your lovely BFP.

:hugs:


goodgreen

April 09-IVF-BFN :sadface:
Oct 09-ICSI - BFP :happy: - Little boy born on 14/07/10
June 12-ICSI - BFN :sadface:
Oct 12 - ICSI - BFP - followed by mm/c (blighted ovum) :sadface:
April 13 - ICSI - BFN :sadface:
Aug 13 - ICSI - BFN :sadface:
Jan 14 - ICSI - BFN :sadface:
Oct 14 - FET - BFN (surprise surprise) :sadface:

Greeny's trying for another little froggie diary!

Similar threads




FERTILITYZONE



MEDHURST – PROUD HOSTS OF FERTILITYZONE